# SDR 2008UALA03299

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 21,964 hours, 8,474 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Leaking
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 STILL SHOWS SLOW LEAK ABOUT 100 LBS PER 20 MIN.  CAPT O2 MASK HAS PIN HOLE LEAK IN HOSE.  REPLACED CAPT MASK ASSY, SERVICED CREW O2 TO FULL.
